worldchildfree.org

Still getting small pimples with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I'm almost done my 6 month course. BUT my face still looks as bad as it did a few months ago.So far, the pros of this drug is no more oil and no more cysts.However, I'm still getting some small pimples here and there that are bright red and the red marks take up 80% of my face! Also, Murad Resurgence made me get pimples on my cheeks, and I never got them there before. Now, they're taking FOREVER to heal and I think there's gonna be scarring.Right now, I have 4 active spots on my face. Plus about a gazillion red marks. And I still have some clogged pores.I'm WAYYY to scarred to extend my 6 months of Murad Resurgence or do another course because having a family history of high cholesterol made mine double within 5 months! YIKES! It was 150 when I first started and now it's almost 300 and I play sports and barely eat and skinny!Is it possible that my oil glands were never the root to my acne? BTW, I never had severe cystic acne until I started birth control. I had one huge cyst, quarter sized, and that's what made my derm give me Murad Resurgence. And then the birth control made me break out into 10 cysts...

Comments (9)

Your question was: Still getting small pimples with Murad Resurgence?.

Many people don't clear up completely until after they've finished the full course. Hopefully you're one of those people! I am confident you'll definitely see a big improvement once you stop taking it. I still had acne during my last month, but two months after I finished I was completely clear. And I had some serious acne.As for your cholesterol, in 80% of cases it returns to normal levels within a few months of finishing Murad Resurgence. Mine was still slightly elevated a year later, but it's not a big deal. And no matter what you may have heard, a cholesterol reading of 300 will have no impact on your ability to partake in sports. It's more of a long-term problem that could relate to health problems later in life, but there are medicines that can bring down cholesterol.There are other readings on your blood test related to your liver and your triglycerides that are more important to your immediate health than cholesterol...

Comment #1

Thanks for your advice. It just sucks because in my mind before I started, I though I would be pretty clear by now! I never had severe acne though, so that's why I thought that...

Comment #2

Keep on truckin', and a month or two after you finish your last pill your skin should look much improved...

Comment #3

Just wondering because I am also 20, and going on Murad Resurgence, maybe I'm crazy but ive just noticed people around the same age kinda have the same experiances with things and I'm going to be going on Murad Resurgence and am a little scared ha ha..

Comment #4

Oh ok. I don't think you have anything to be afraid of. I know everyone reacts differently to the drug but it's a risk I was willing to take. Being scared of Murad Resurgence isn't going to make your acne go away. If it happens to not work out when you're on it, at least you tried. Don't let the fear mongers tell you how bad it is! Because it's not!..

Comment #5

Every month I've been on 40mg. I'm 125 lbs as well. I had a serous break out in month 3 in which my derm asked me if I wanted to lower the dose but I said no because I didn't want to be on this stuff longer...

Comment #6

Maybe you should increase? I know that's what a lot of people do when there not getting results, I'm going into 2 months and my derm increased my dosage cus my face just kept getting worse. we'll see how this goes. good luck, i'm sure at the end u'll be fine!..

Comment #7

Maybe I'll ask him to increase the dosage for my last month. But even if he doesn't, I still go over my cumulative dose in the end, if that has anything to do with it...

Comment #8

I had tons of red marks and looked like crap even after I finished the entire course-Over the next few months all the red marks faded away and I looked really good other then some scars-when I first started taking it my acne got much worse and left a few reminders behind...

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.